# SDR YENA200546

- Difficulty date: August 7, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 5,961 hours, 2,022 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 6433
- Condition: Odor
- Location: Live Tv
- Part time: 5,944 hours, 2,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RUBBER SMELL REPORTED IN VICINITY OF ROWS 13-16 ON LEFT SIDE OF A/C.  LIVE TV TURNED OFF AND SMELL WENT AWAY.  INITIALLY LIVE TV SYSTEM WAS DEFERRED PER MEL 25-22-03D.  LATER AT JFK, ISPECTION PER JB INFO NOTICE 2004-T023TR, JB WC 233900-J1-17 AND LTV MM 23-39-00 REVEALED NO FAULT.  AS A PRECAUTIONARY MEASURE SEB AT 14B REPLACED.
